# SDR DHL2003749509

- Difficulty date: September 20, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  PIT FLOOR SUPPORT FROM STA. 950E TO STA. 990 LBL 18 HAS SEVERAL DENTS.  REMOVED AFT. CARGO PIT SUPPORT FROM STA. 950E TO 990 LBL 18 I.A.W. B-727 SRM 51-30-2. 2) DRILLED NEW FLOOR SUPPORT P.O.NR  328319, P/N BAC 1500-6199 DIM. 5', 10 INCHES IAW SAMPLE I.A.W. B-727 SRM 51-20-2. 3) ALODINED AND PRIMED I.A.W. B-727 SRM 51-10-2. 4) INSTALLED NEW FLOOR SUPPORT I.A.W. B-727 SRM 51-30-2.
